... of bein?
I don't know what you wanted to say regarding a general feeling of being??? With no personal experience with Forteo, only long experience with thyroid hormones and autoimmune disorders, I can tell you what side effects have been reported pertaining to your question. Nausea is a common side effect of Forteo and transient hypoparathyroidism is the only autoimmune-like side effect I can see. For a longer list of possible side effects you can go to this link:
Note particularly the common ones as these are the most likely ones you may have a couple of. This information doesn't replace the counsel of your Dr. or a pharmacist. I hope you are feeling better by now.
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2013 • 2 answers
Updated 24 Nov 2011 • 4 answers
Updated 18 Feb 2014 • 1 answer
Updated 5 Jan 2017 • 2 answers
Updated 8 Aug 2018 • 1 answer